# SDR SWAA2025051356779

- Difficulty date: April 15, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT STA 727B+17; 727C+10; 727E+8; 727E+12; 727E+16; 747+7 - 767; RBL 25<[01] REMOVED AND REPLACED AT ACB FLOOR TO SIDE WALL SUPPORT  BETWEEN BS 727 TO BS 767 RBL 25 WL 156  IAW SRM 51-40-02; DWG# 146A7500 REV: A;[02] REJECT STEP 4.3: IMPROPERLY FASTENER USED ON FLOOR TO SIDEWALL SUPPORT STA-727 RBL-25.;[03] CORRECTLY INSTALLED FASTENER ON FLOOR TO SIDEWALL SUPPORT   STA-727 RBL-25 IAW SRM 51-40-02 AND DWG # 146A7500 REV: A.;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 3
